# SDR FDEA202202240708

- Difficulty date: February 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Channel
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

UNDOCUMENTED REPAIR WERE FOUND ON 2  CHANNEL LOCATED STA 1380-1400 RBL 11 PERFORMED NEW SRM REPAIR PER SRM 53-60-52-2R, AND PER SRM 51-70-12 TYPICAL   EXTRUDED REPAIR, THIS REPAIR IS A CAT. A REPAIR AND NO SUPPLIMENTAL INSP. ARE   REQUIRED.    MAJOR REPAIR
